MathSciNet Relay Station
MathSciNet bibliographic data
MR965761 35A15 (35B99 46N05)
Rogers, Robert C.; Temple, Blake A characterization of the weakly continuous polynomials in the method of compensated compactness. Trans. Amer. Math. Soc. 310 (1988), no. 1, 405–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement